# SDR LR7A9923

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 3705365
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND CENTER WING, REAR BEAM, UPPER CAP CORRODED AT RBL 57 TO 62.  REPAIRED WITH FILLER AND DOUBLER INSTALL IAW SPAR MPP L100-404-99-060.  LAC MEA 382-53-9-058.
